MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER Q GUIDANCE SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER Q GUIDANCE SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 8900-100-000
Medical Device Problem Codes Incorrect Measurement (1383); Intermittent Program or Algorithm Execution (4035)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, after re-spinning the ziehm c-arm due to the surgical staff bumping the patient tracker during the case and causing accuracy problems, the local correlation for the preoperative l1 vertebrae from ct1 was unable to be merged with ct3.The q-guidance software would not allow ct1 to be merged with ct3 at this level, only allowing ct1 to be merged with the previous ct2.The q guidance software would allow merging of other local correlations to the new scan.Per the clinical specialist the procedure was aborted following other problems in the operating room.The procedure was completed successfully two days later with a different device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: d9, h3, h6 correction: follow-up report submitted to document the device was not available for evaluation.Not all log files were submitted by the customer for evaluation.

Brand Name
STRYKER Q GUIDANCE SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16294696
Report Number3015967359-2023-00358
Device Sequence Number7518284
Product Code HAW
UDI-Device Identifier07613327503265
UDI-Public07613327503265
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K220593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8900-100-000
Device Catalogue Number8900-100-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown